# SDR HAEA2016F00035

- Difficulty date: December 11, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON20
- Aircraft serial: 221
- Aircraft time: 25,855 hours, 19,749 cycles
- Engine: Ge CF7002D2
- Engine time: 4,802 hours, 4,137 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 5006T14P04
- Part serial: 981556
- Condition: Broken
- Location: Overspeed
- Part time: 2,207 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, DURING CLIMBOUT THE CREW NOTICED THE NR 1 EPR HAD DROPPED TO 1.4 AND 600 DEG EGT AND THEY RETURNED.  MAINTENACE FOUND THE OVERSPEED GOVERNOR TEST LINKAGE HAD BROKEN, PUTTING THE OSG IN TO GROUND TEST MODE, THE OSG WAS REPLACED AND ALL OPS CHECKS WERE NORMAL.  NO FURTHER ACTION REQUIRED.
